Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Lower abdominal pain. Had papillary serous uterine cancer. Had radical laparoscopic hysterectomy. What is going on?

Had radical laparoscopic hysterectomy March 29, 2011 for papillary serous uterine cancer. Treated with chemo and radiation. Oftentimes I feel bloated and cramps in my lower abdomen and some low back pain. Is it normal to have these issues 2 years post surgery? Sometimes and especially lately, there's a pain in my lower right abdomen that feels like something knots up and eventually goes away. Any knowledge of what may be going on?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Oncologist, Radiation 's  Response
You have been treated with surgery , chemotherapy and radiation therapy . Each of the treatment modality has got side effects. What extent of operation has been done is not clear from your post. Radiation also has long term side effects of adhesion followed by intestinal obstruction. Proper cause to be found out. Abdominal imaging is necessary. Consult your oncologist.
Answered: Tue, 28 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor